# SDR USAA991016

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH CORROSION SPOT AT FRAME BS 500 RBL 25 FORWARD CARGO.  CORROSION LEVEL 1.  INSTALLED REPAIR DOUBLER PER EA 65486 REV A AND SRM 53-00-07 FIG 202.  (M)
